The existence of regular solutions of a plane quadratic system
Differencialʹnye uravneniâ, Tome 15 (1979) no. 10, pp. 1835-1839
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_10_a10,
author = {\`E. S. Shpigelman},
title = {The existence of regular solutions of a plane quadratic system},
journal = {Differencialʹnye uravneni\^a},
pages = {1835--1839},
year = {1979},
volume = {15},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_10_a10/}
}
È. S. Shpigelman. The existence of regular solutions of a plane quadratic system. Differencialʹnye uravneniâ, Tome 15 (1979) no. 10, pp. 1835-1839. http://geodesic.mathdoc.fr/item/DE_1979_15_10_a10/